# SDR 99ZZZX2850

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 117986091
- Condition: Wrong Part
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG PART RECEIVED.  REMOVED AND REPLACED.
